# SDR SWAA2023062759592

- Difficulty date: June 16, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB OUTBOARD FORWARD BRACKET IS CRACKED<[01] REMOVED AND INSTALLED FORWARD OUTBOARD BRACKET ON PANEL 551FB PER SRM 51-40-02.;[02] VERIFIED REMOVAL AND REPLACEMENT OF FORWARD OUTBOARD BRACKET ON PANEL 551FB PER SRM 51-40-02.
